# SDR QXEA2011040600267

- Difficulty date: April 2, 2011
- Submitted: April 6, 2011
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 23,371 hours, 24,280 cycles
- System (JASC): 5270 · Door Warning System
- Part: Lock Sensor
- Condition: Sticking
- Location: Door Warning
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

TAKEOFF ABORT DUE TO FUSELAGE DOORS WARNING.  WARNING CAME ON INTERMITTENTLY AND THEN STAYED CONTINOUSLY AFTER LEAVING THE RUNWAY.  TAKEOFF WAS ABORTED BETWEEN 80 AND 90 KNOTS. NO FAULTS IN PSEU.  COMPLIED WITH RIGGING CHECK OF AFT BAGGAGE DOOR PROX SENSORS. FOUND SENSORS TO BE WITHING LIMITS IAW MM 52-71-01-830-806.  REMOVED AFT BAG DOOR LOCK ASSY ACESS PANEL AND PERFORMED GVI OF INTERNAL WIRING AND HANDLE LOCK SYSTEM IAW MM TASK 05-52-00, HS 05-0029.  FOUND DOOR LOCK SENSOR (FLOATING BUTTON) TO BE STICKING AND CONTAMINATED WITH DOOR. CLEANED BUTTON AND LUBRICATED AFT BAGGAGE DOOR MECHANISM IAW MM 52-31-00-640-801.  COMPLIED WITH OPS CHECK OF DOOR AFTER INSTALLING LOCK COVER PANEL IAW MM TASK 52-31-00-710-801. OPS CHECK GOOD. RETURNED TO SERVICE.
